Also i recently had sex on the third of july. But he wore a condom and didnt ejaculate.
So, birth control is tricky to fully get a take on from the outside sometimes. Spotting can happen. Do you have a typical pill pack where you have a week of sugar pills at the end. (probably a different color). But most pills are set up where the last 7 pills are sugar pills. They are inactive and they force you to have some bleeding (not really a period because the point of BC is to not ovulate and ovulation is required for a true period). You may have been on those inactive pills which basically withdraws the hormone you've been taking regularly, this causes spotting. Then once you start taking the new packet which has the BC pills that are active again, the spotting is supposed to stop. Would you say it is?
But you did have unprotected sex and I don't know if this is your first month on the pill if it was up and working yet when you had the sex. What does the information say about that that comes with the pills (like when it is safe to have intercourse.). You can always take a test. And if spotting continues, you should talk to the doctor who prescribed the BC for you as it then might not be a good match for you.